# SDR 2004FA0000343

- Difficulty date: March 31, 2004
- Submitted: April 29, 2004
- Operation: General aviation
- Aircraft: PKMAR
- Make and model: Cessna TU206G
- Aircraft serial: U20606231
- Engine: Cont TSIO520M
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Part number: 10160844
- Condition: Misinstalled
- Location: Mag Dist Gear
- Component: Magneto, S6RH1225
- Component part number: TCM103493505
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON COMPLETING THE FIRST 500 HOUR INSPECTION ON THE MAGNETO, IT WAS DISCOVERED THAT THE CARBON BRUSH AND SPRING ASSY (PN 10160844) WERE NOT INSTALLED.  THE BUSHING IN THE DISTRIBUTOR GEAR HAD BEEN MAKING CONTACT WITH THE TAB ON THE COIL SO THE MAGNETO APPEARED TO BE FUNCTIONING NORMALLY.  ADDITIONALLY, THE WEDGES (PN 10349219) THAT SECURE THE COIL ASSEMBLY INTO THE CASE WERE OVER-DRIVEN, BENT AND MALFORMED SEVERELY BY THE INSTALLATION PROCESS WHEN MANUFACTURED.
